×

zbMATH — the first resource for mathematics

Relative commutant of a von Neumann algebra in its crossed product by a group action. (English) Zbl 0378.46061

MSC:
46L10 General theory of von Neumann algebras
46M05 Tensor products in functional analysis
22D25 \(C^*\)-algebras and \(W^*\)-algebras in relation to group representations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Arveson, W.B.: On groups of automorphisms of operator algebras. J. Functional Analysis15, 217-243 (1974) · Zbl 0296.46064
[2] Combes, F.: Poids associés à une algèbre hilbertienne à gauche. Compositio Math.23, 4-77 (1971) · Zbl 0208.38201
[3] Connes, A.: Une classification des facteurs de type III. Ann. Sci. École Norm. Sup.6, 133-252 (1973) · Zbl 0274.46050
[4] Connes, A., Takesaki, M.: Flots des poids sur les facteurs de type III. C.R. Acad. Sci. Paris Sér. A278, 945-948 (1974) · Zbl 0274.46051
[5] Connes, A., Takesaki, M.: The flow of weights on factors of type III. Tôhoku Math. J.29, 473-575 (1977) · Zbl 0408.46047
[6] Digernes, T.: Poids dual sur un produit croisé. C.R. Acad. Sci. Paris Sér. A278, 937-940 (1974) · Zbl 0279.46038
[7] Haagerup, U.: The standard form of von Neumann algebras. Math. Scand.37, 271-283 (1975) · Zbl 0304.46044
[8] Paschke, W.L.: Integrable group actions on von Neumann algebras. Math. Scand.40, 234-248 (1977) · Zbl 0372.46067
[9] Rieffel, M.A., Van Daele, A.: A bounded operator approach to Tomita-Takesaki theory. Pacific J. Math.69, 187-221 (1977) · Zbl 0347.46073
[10] Sakai, S.:C *-algebras andW *-algebras. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0219.46042
[11] Sutherland, C.: Cohomology and extensions of von Neumann algebras I. Queen’s Mathematical Preprint No. 1975-29
[12] Takesaki, M.: Tomita’s theory of modular Hilbert algebras and its application. Lecture Notes in Mathematics 128. Berlin-Heidelberg-New York: Springer 1970 · Zbl 0193.42502
[13] Takesaki, M.: Duality for crossed products and the structure of von Neumann algebras of type III. Acta Math.131, 249-310 (1973) · Zbl 0268.46058
[14] Van Daele, A.: A new approach to the Tomita-Takesaki theory of generalized Hilbert algebras. J. Functional Analysis15, 378-393 (1974) · Zbl 0279.46027
[15] Wassermann, S.: Extensions of normal functionals onW *-tensor products. Math. Proc. Cambridge Philos. Soc.78, 301-307 (1975) · Zbl 0315.46057
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.